CSpace

Browse/Search Results:  1-10 of 62 Help

Selected(0)Clear Items/Page:    Sort:
关于临界点理论的几个注记 期刊论文
中国科学数学, 2016, 卷号: 46, 期号: 5, 页码: 579
Authors:  李翀;  李树杰
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
中国期货市场高频波动率的长记忆性 期刊论文
系统工程理论与实践, 2011, 卷号: 031, 期号: 006, 页码: 1039
Authors:  汪寿阳;  庞淑娟;  刘向丽
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
建立国家科技报告体系势在必行 期刊论文
科技导报北京, 2011, 卷号: 029, 期号: 021, 页码: 15
Authors:  冯长根;  饶子和;  王陇德;  姚建年;  邓中翰;  陈赛娟;  李大鹏;  许智宏;  刘德培;  程津培;  钟南山;  袁驷;  彭先觉;  姒建敏;  龚克;  郑南宁;  陈运泰;  杜祥琬;  张泽;  干勇;  朱道本;  韦钰;  沈岩;  旭日干;  詹文龙;  赵忠贤;  杨卫;  郭雷;  王光谦;  姚献平;  王鸣;  徐秋芳;  陆大道;  郑度;  刘旭;  魏复盛;  柯炳生;  谢俊奇;  肖金城;  王金南
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
我国出口信用保险对出口促进作用的实证研究 期刊论文
系统工程理论与实践, 2011, 卷号: 031, 期号: 005, 页码: 792
Authors:  何慎远;  李斌;  庞淑娟;  汪寿阳
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
多类物流双指标的交通网络平衡问题与向量变分不等式 期刊论文
系统工程理论与实践, 2008, 卷号: 028, 期号: 001, 页码: 141
Authors:  李声杰;  陈光亚
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
Splitting lemma at infinity and a strongly resonant problem with periodic nonlinearity 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2006, 卷号: 27, 期号: 1, 页码: 105-123
Authors:  Chen, SW;  Li, SJ
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
splitting lemma  strongly resonant problem  
On a nonlinear elliptic eigenvalue problem 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2005, 卷号: 307, 期号: 2, 页码: 691-698
Authors:  Chen, SW;  Li, SJ
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
nonlinear eigenvalue problem  perturbation from symmetry  minimax theorem  
On the existence of positive solution for a semilinear elliptic equation on Esteban-Lions domain with "hole" 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2005, 卷号: 61, 期号: 7, 页码: 1257-1268
Authors:  Chen, SW;  Li, YQ;  Li, SJ
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
semilinear elliptic equations  unbounded domain  Palais-Smale condition  
On positive solutions of the elliptic sine-Gordon equation 期刊论文
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 2005, 卷号: 4, 期号: 2, 页码: 283-294
Authors:  Ding, ZH;  Chen, G;  Li, SJ
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
elliptic sine-Gordon equation  variational methods  positive solutions  
Multiple solutions for a semilinear equation involving singular potential and critical exponent 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2005, 卷号: 56, 期号: 3, 页码: 453-474
Authors:  Chen, JQ;  Li, SJ;  Li, YQ
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
multiple solutions  singular potential  critical exponent